# SDR 06FDEA0502

- Difficulty date: February 2, 2006
- Submitted: February 6, 2006
- Operation: Air carrier
- Aircraft: N488FE
- Make and model: Boeing 727-200
- Aircraft serial: 21491
- Aircraft time: 39,793 hours, 26,597 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Corroded
- Location: Bs 640
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER CLIP BS 640 STR 6 RT.   REMOVED AND REPLACED STRINGER CLIP IAW SRM 53-10-1, 51-30-2.
